# SDR MK1Y20210519004

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N521AZ
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 98,045 hours, 26,161 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 224M4761513
- Part serial: 0997
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 98,045 hours, 26,161 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION A CRACK OF APP. 1.10" FOUND ON ENGINE #1 L/H CORE COWL EXTERNAL SKIN AFT EDGE ON EXISTING FASTENER HOLES.
